# SDR SWAA2023090183812

- Difficulty date: July 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET GUSSET BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT 2023-469975<[01] REPLACED NEW BRACKET GUSSET BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-700 #DWG:143A7902 SHEET: 148 REV AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW;[02] CORRECTED STEP 1. REPLACED BRACKET GUSSET BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-700 #DWG:143A7902 SHEET: 148 REV AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED BRACKET GUSSET BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-700 #DWG:143A7902 SHEET: 148 REV AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW CERTIFIED RII
